# SDR AWXA200301622

- Difficulty date: December 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM BS 1016, LBL 4 TO LBL 16.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM BS 1016, LBL 4 TO LBL 16; FABRICATED 2 EACH SUPPORT ANGLES & 4 EACH STRAPS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-51 FIG 202, PG 207 & 211.
